# SDR FDEA201212064259

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 78,946 hours, 27,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 63602
- Part serial: 398
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 HYD FAILED ON GEAR EXTENSION.  R & R THE NR 3 HYD SYS TRIM CYCLINDER INTERLOCK FUSE, REF AMM 32-31-06-2.
